`a`
Related Articles
1

Asymptotic stability of stationary solutions for magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3435 - 3465, 2017

Zhong Tan - (email), Leilei Tong - (email)

 Abstract       References       Full Text      Related Articles

2

On the global well-posedness to the 3-D incompressible anisotropic magnetohydrodynamics equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 10, Pages : 5801 - 5815, 2016

Gaocheng Yue - (email), Chengkui Zhong - (email)

 Abstract       References       Full Text      Related Articles

3

Global well-posedness for the 3-D incompressible MHD equations in the critical Besov spaces

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1865 - 1884, 2015

Xiaoping Zhai - (email), Yongsheng Li - (email), Wei Yan - (email)

 Abstract       References       Full Text      Related Articles

4

Global regularity for the 3D axisymmetric MHD Equations with horizontal dissipation and vertical magnetic diffusion

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 301 - 322, 2014

Quansen Jiu - (email), Jitao Liu - (email)

 Abstract       References       Full Text      Related Articles

5

Regularity criteria for the 3D MHD equations via partial derivatives. II

Kinetic and Related Models  Volume 7, Issue 2, Pages : 291 - 304, 2014

Xuanji Jia - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

6

Regularity criteria of smooth solution to the incompressible viscoelastic flow

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2873 - 2888, 2013

Hua Qiu - (email)

 Abstract       References       Full Text      Related Articles

7

Regularity criteria for the 3D MHD equations via partial derivatives

Kinetic and Related Models  Volume 5, Issue 3, Pages : 505 - 516, 2012

Xuanji Jia - (email), Yong Zhou - (email)

 Abstract       References       Full Text      Related Articles

8

Regularity criteria in weak spaces in terms of the pressure to the MHD equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1335 - 1343, 2011

Tomoyuki Suzuki - (email)

 Abstract       Full Text      Related Articles      

9

On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 603 - 627, 2010

Adam Larios - (email), E. S. Titi - (email)

 Abstract       Full Text      Related Articles

10

Sufficient conditions for the regularity to the 3D Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1141 - 1151, 2009

Chongsheng Cao - (email)

 Abstract       Full Text      Related Articles

11

Remarks on regularities for the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 881 - 886, 2005

Yong Zhou - (email)

 Abstract       Full Text      Related Articles

12

Regularity results for weak solutions of the 3D MHD equations

Discrete and Continuous Dynamical Systems  Volume 10, Issue 1/2, Pages : 543 - 556, 2003

Jiahong Wu - (email)

 Abstract       Full Text      Related Articles